Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical solution of the Navier-Stokes equations

Author: Alexandre Joel Chorin
Journal: Math. Comp. 22 (1968), 745-762
MSC: Primary 65.68
MathSciNet review: 0242392
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A finite-difference method for solving the time-dependent NavierStokes equations for an incompressible fluid is introduced. This method uses the primitive variables, i.e. the velocities and the pressure, and is equally applicable to problems in two and three space dimensions. Test problems are solved, and an application to a three-dimensional convection problem is presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society